# SDR USAA2012022200009

- Difficulty date: January 25, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 42,719 hours, 15,889 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367302500000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, DELAMINATION ON FLOOR PANEL 151HF BETWEEN FR52 TO FR56 & BETWEEN Y765 TO Y970.8.  REPLACED FLOOR PANEL IAW SRM 53-02-00 & IRM 9701 REV G.
